# SDR C2XA05BT030

- Difficulty date: May 9, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 6,454 hours, 3,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CO2641, DURING ROUTINE CHECK MAINTENANCE FOUND EMERGENCY EXIT LIGHT SIGN ABOVE FLIGHT ATTENDANTS FORWARD JUMPSEAT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT MARKING SIGN ASSEMBLY ABOVE FLIGHT ATTENDANTS FORWARD JUMPSEAT IAW EMB AMM NR 33-50-14, OPS CHECKED GOOD.
